# SDR SWAA2021092722566

- Difficulty date: September 23, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: **CORROSION** PASSENGER CABIN FWD WET AREA; L-1 DOOR AFT GIRT BAR FITTING; SURFACE CORROSION AROUND FASTENERS HOLES. DOT#208-06 / CLEANED AREA AS PER SOPM 20-30-03 AFTER FURTHER INSPECTION NO SURFACE CORROSION NOTED. VERIFIED STEP 1
